Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Effectiveness of radio ablation therapy for liver cancer and Hep B patient - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Cancer
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   hi
Doctor :   DR AAAAAAA here
Doctor :   how can I help you?
Doctor :   please proceed with your health query
Doctor :   are you there?
User :   hi my father has just been diagnosed with liver cancer..hep b patient and will start radio frequency ablation therapy..what shall we expect with this treatment?
Doctor :   the ablation therapy will help in removal or destroyal of the cancer cells
Doctor :   and also preventing spread
User :   why is the survival rate so low
Doctor :   it is due to the rapid damage to the normal liver cells leading to abnormalities in metabolic functions
Doctor :   and the deterioration in health
Question is related to
Medical Procedures
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor